Regularity of minimizers of the calculus of variations in Carnot groups via hypoellipticity of systems of Hörmander type
By Luca Capogna, Nicola Garofalo. 2003
73 citations recorded by the source corpus.
Subfields: Applied Mathematics, Astronomy and Astrophysics
View Paper: https://www.semanticscholar.org/paper/96443c93ce28d5f43226d04f19ed620df08d441b
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Giuseppe Mingione
- Anna Zatorska-Goldstein
- Xiao Zhong
- Juan J. Manfredi
- P. Hajłasz
- A. Domokos
- Pawel Strzelecki
- Jan Kristensen
In Astronomy and Astrophysics
Citations in the corpus
- Sobolev Mappings between Manifolds and Metric Spaces (2009, background): “Spaces supporting Poincaré inequalities play a fundamental role in the modern theory of quasiconformal mappings [46, 47], geometric rigidity problems [7], nonlinear subelliptic equations (see, for example, [11, 22, 20, 33, 34]), and nonlinear potential theory [1, 6].”
- Regularity results for quasilinear elliptic equations in the Heisenberg group (2007, background): “Regularity results for minima of general vectorial and strictly convex functionals of the type (8), including the one in (9), have been proved by Capogna & Garofalo [6], relying on explicit a priori estimates for solutions to constant coefficients systems.”
- On biharmonic maps and their generalizations (2003, result): “To support this judgment, let us just mention here the work of Capogna and Garofalo [ 5 ], Jost and Xu [23], C.Y.”
- Gradient regularity for elliptic equations in the Heisenberg group (2007, background): “HEISENBERG GRADIENT REGULARITY 3 fact has first been established by Capogna & Garofalo in [10]; another proof is given by Föglein [20].”
- Differentiability of solutions for the non-degenerate p-Laplacian in the Heisenberg group (2004, methodology): “[2] L. Capogna, D. Danielli and N. Garofalo, An embedding theorem and the Harnack inequality for nonlinear subelliptic equations, Comm. P.D.E 18 (1993), 1765-1794.”